# SDR SIMA200306407

- Difficulty date: February 27, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N703MR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145173
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725615
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED BEYOND SRM LIMITS.  REMOVED ALL CORROSION BY BLENDING.  FABRICATED A DOUBLER, REPAIR DONE IAW AEAI ETN NR EB-53-0321 AND STANDARD EMB SRM PRACTICES.  (M)
